MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYR 18FR10ML 100%SILI UMST TR

Medline Industries, LP MEDLINE; 1LYR 18FR10ML 100%SILI UMST TR
Catalog Number URO170818S
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rn reported foley to be inserted, but deflated on 4 separate kits.
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding foley balloons deflated during use.Medline quality did not receive a sample/pictures, and the investigation performed by the vendor found no abnormalities or defects in their production; a post-market retrospective review of the past 24 months revealed 0 additional complaints of similar catheter balloon issues and there are currently no known trends.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.If a product is received or more information is made available, the complaint will be reopened and an investigation will be performed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYR 18FR10ML 100%SILI UMST TR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50756382
Report Number1417592-2026-39559
Device Sequence Number15840412
Product Code OHR
UDI-Device Identifier10889942126910
UDI-Public10889942126910
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170818S
Device Lot Number24KBF757
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown